Riv. Mat. Univ. Parma, Vol. 12, No. 2, 2021

Karim Chaira [a], Soumia Chaira [b] and Samih Lazaiz [c]

Best proximity point theorems in Banach Algebras
Pages: 245-266
Received: 8 September 2020
Accepted in revised form: 8 April 2021
Mathematics Subject Classification: 47H08, 47H09, 47H10, 54H25.
Keywords: Weakly sequentially continuous, Weakly condensing, Measure of weak noncompactness, Best proximity point, Relatively nonexpansive.
Authors address:
[a]: L3A Laboratory, Department of Mathematics and Computer Sciences, Faculty of Sciences Ben M'sik, University of Hassan II Casablanca, Morocco.
[b]: Laboratory of Mathematics and Applications, Faculty of Sciences and Technologies Mohammedia, University Hassan II Casablanca, Morocco.
[c]: LaSMA Laboratory, Department of Mathematics, Faculty of Sciences Dhar El Mahraz, University Sidi Mohamed Ben Abdellah, Fes, Morocco.

Full Text (PDF)

Abstract: The aim of this paper is to obtain best proximity point theorems for weakly sequentially continuous mappings in Banach algebras. An example has also been given to support the usability of our results.

A. Abkar and M. Gabeleh, Best proximity points for asymptotic cyclic contraction mappings, Nonlinear Anal. 74 (2011), 7261-7268. MR2833709
R. P. Agarwal, N. Hussain and M.-A. Taoudi, Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations, Abstr. Appl. Anal. 2012, Art. ID 245872, 15 pp. MR2947757
C. Angosto and B. Cascales, Measures of weak noncompactness in Banach spaces, Topology Appl. 156 (2009), 1412-1421. MR2502017
J. Banas and M. Lecko, Fixed points of the product of operators in Banach algebra, PanAmer. Math. J. 12 (2002), 101-109. MR1895774
J. Banaś and L. Olszowy, On a class of measures of noncompactness in Banach algebras and their application to nonlinear integral equations, Z. Anal. Anwend. 28 (2009), 475-498. MR2550700
J. Banaś and J. Rivero, On measures of weak noncompactness, Ann. Mat. Pura Appl. 151 (1988), 213-224. MR0964510
J. Banaś and K. Sadarangani, Solutions of some functional-integral equations in Banach algebra, Math. Comput. Modelling 38 (2003), 245-250. MR2004993
J. Banaś and M.-A. Taoudi, Fixed points and solutions of operator equations for the weak topology in Banach algebras, Taiwanese J. Math. 18 (2014), 871-893. MR3213392
S. Sadiq Basha, N. Shahzad and R. Jeyaraj, Best proximity points: approximation and optimization, Optim. Lett. 7 (2013), 145-155. MR3017101
A. Ben Amar, S. Chouayekh and A. Jeribi, New fixed point theorems in Banach algebras under weak topology features and applications to nonlinear integral equations, J. Funct. Anal. 259 (2010), 2215-2237. MR2674112
A. Ben Amar, S. Derbel, D. O’Regan and T. Xiang, Fixed point theory for countably weakly condensing maps and multimaps in non-separable Banach spaces, J. Fixed Point Theory Appl. 21 (2019), Paper No. 8, 25 pp. MR3884834
A. Ben Amar, A. Jeribi and R. Moalla, Leray-Schauder alternatives in Banach algebra involving three operators with applications, Fixed Point Theory 15 (2014), 359-372. MR3235657
D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464. MR0239559
M. S. Brodskiĭ and D. P. Mil'man, On the center of a convex set, (Russian), Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 837-840. MR0024073
T. A. Burton, A fixed-point theorem of Krasnoselskii, Appl. Math. Lett. 11 (1998), 85-88. MR1490385
K. Chaira and S. Lazaiz, Best proximity point theorems for cyclic relatively \(\rho\)-nonexpansive mappings in modular spaces, Abstr. Appl. Anal. 2018, Art. ID 8084712, 8 pp. MR3864593
F. S. De Blasi, On a property of the unit sphere in a Banach space, Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 21(69) (1977), 259-262. MR0482402
B. C. Dhage, A fixed point theorem in Banach algebras involving three operators with applications, Kyungpook Math. J. 44 (2004), 145-155. MR2040753
B. C. Dhage, On a fixed point theorem in Banach algebras with applications, Appl. Math. Lett. 18 (2005), 273-280. MR2121036
I. Dobrakov, On representation of linear operators on \(\mathcal{C}_0 ({T,X})\), Czechoslovak Math. J. 21(96) (1971), 13-30. MR0276804
R. E. Edwards, Functional Analysis, Theory and Applications, Holt, Rinehart and Winston, New York, 1965. MR0221256
A. A. Eldred, W. A. Kirk and P. Veeramani, Proximal normal structure and relatively nonexpansive mappings, Studia Math. 171 (2005), 283-293. MR2188054
A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points, J. Math. Anal. Appl. 323 (2006), 1001-1006. MR2260159
G. Emmanuele, Measure of weak noncompactness and fixed point theorems, Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 25(73) (1981), 353-358. MR0654030
M. A. Krasnosel'skii, Two remarks on the method of successive approximations, (Russian), Uspekhi Mat. Nauk 10 (1955), 123-127. MR0068119
A. Kryczka and S. Prus, Measure of weak noncompactness under complex interpolation, Studia Math. 147 (2001), 89-102. MR1853479
A. Kryczka, S. Prus and M. Szczepanik, Measure of weak noncompactness and real interpolation of operators, Bull. Austral. Math. Soc. 62 (2000), 389-401. MR1799942
B. N. Sadovskii, A fixed-point principle, Funct. Anal. Its Appl. 1 (1967), 151-153. DOI
V. Sankar Raj and P. Veeramani, Best proximity pair theorems for relatively nonexpansive mappings, Appl. Gen. Topol. 10 (2009), 21-28. MR2602599

Home Riv.Mat.Univ.Parma